# SDR QXEA9700685

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 8006221
- Condition: Malfunction
- Location: Cockpit
- Part time: 26,325 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - CHECK FIRE DECTECTION WARNING LIGHT ON, UNABLE TO RESET.  REPLACED MASTER WARNING CONTROL BOX.  OPERATION CHECK GOOD.
